# SDR CA000606013

- Difficulty date: May 31, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 5,381 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Gear
- Stage of operation: TO
- How discovered: C
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT SELECTED GEAR UP AFTER TAKEOFF WITH NO GEAR RESPONSE.  PILOT CHECKED CONTROL AND POWER CIRCUIT BREAKER AND RECYCLED GEAR, NO RESPONSE.  EMERGENCY GEAR EXTENSION AND LANDING C/O-NORMAL.  AIRCRAFT PLACED ON JACKS, NO POWER TO GEAR MOTOR.  AFTER APPROX. 20 MINUTES, GEAR POWER C/B (60 AMP) RESET AND HEARD TO CLICK GEAR FUNCTION NORMAL.  NO FAULT FOUND - NOTE - PILOT HANDBOOK ELECTRIC LOAD LIMITS LIST GEAR MOTOR AT 140 AMPS.  AMP TEST OF AIRCRAFT WHEN GEAR CYCLING.  75 AMPS NOMINAL TO 120 AMPS PEAK.
